Advanced Search

Home > Journals > Giornale Italiano di Dermatologia e Venereologia > Past Issues > Giornale Italiano di Dermatologia e Venereologia 2000 December;135(6) > Giornale Italiano di Dermatologia e Venereologia 2000 December;135(6):735-7

ISSUES AND ARTICLES   MOST READ   eTOC

CURRENT ISSUEGIORNALE ITALIANO DI DERMATOLOGIA E VENEREOLOGIA

A Journal on Dermatology and Sexually Transmitted Diseases


Official Journal of the Italian Society of Dermatology and Sexually Transmitted Diseases
Indexed/Abstracted in: EMBASE, PubMed/MEDLINE, Science Citation Index Expanded (SciSearch), Scopus
Impact Factor 1,014

 

Giornale Italiano di Dermatologia e Venereologia 2000 December;135(6):735-7

 CLINICAL CASES

Flagellate dermatitis and hyperpigmented longitudinal nail banding induced by cancer chemotherapy. A case report

Quaglino P., Savoia P., Verrone A.

Università degli Studi - Torino I Clinica Dermatologica

Hyperpigmentation is a well recognized side effect of cancer chemotherapeutic agents, even if in the presence of polychemiotherapeutic regimens it is not always possible to determine the responsible drug. We report a case in whom both cutaneous flagellate dermatitis and nail hyperpigmentation occurred in a patient with non-Hodgkin lymphoma (NHL) treated with a CHOP-Bleo regimen including cyclophosphamide, bleomycin and adriamycin. Flagellate streaks of hyperpigmentation on the trunk are to be related to bleomycin, since this unusual pattern of pigmentation has not been reported with other chemotherapeutic agents. Conversely, it is suggested that nail hyperpigmentation could be related to all the administered drugs, even if cyclophosphamide can be supposed to play a major role.

language: Italian


FULL TEXT  REPRINTS

top of page